Please use this identifier to cite or link to this item: http://ri.ufs.br/jspui/handle/riufs/1011
Document Type: Artigo
Title: Revalidação de Acocoelidia DeLong (Hemiptera, Cicadellidae, Neocoelidiinae)
Authors: Marques-Costa, Ana Paula
Cavichioli, Rodney Ramiro
Issue Date: Sep-2009
Abstract: Acocoelidia DeLong, 1953 é removido da sinonímia com Coelidiana Oman, 1936. O gênero e as espécies Acocoelidia anomala DeLong, 1953 e Acocoelidia unipuncta DeLong, 1953 são redescritos. Ilustrações e a distribuição geográfica das espécies são fornecidas. _________________________________________________________________________________ ABSTRACT: Acocoelidia DeLong, 1953 is removed from the synonymy of Coelidiana Oman, 1936. The genus and the species Acocoelidia anomala DeLong, 1953 and Acocoelidia unipuncta DeLong, 1953 are redescribed. Illustrations and geographical distribution of the species are provided.
Keywords: Distribuição geográfica
Neocoelidiinae
Redescrição
Taxonomia
ISSN: 0085-5626
Publisher / Institution : Sociedade Brasileira De Entomologia
Citation: MARQUES-COSTA, A. P.; CAVICHIOLI, R. R. Revalidação de Acocoelidia DeLong (Hemiptera, Cicadellidae, Neocoelidiinae). Revista Brasileira de Entomologia, v. 53, n. 3, p. 337-343. 2009. Disponível em: <http://dx.doi.org/10.1590/S0085-56262009000300005>. Acesso em: 06 ago. 2014.
License: Licença Creative Commons
URI: https://ri.ufs.br/handle/riufs/1011
Appears in Collections:DBI - Artigos de periódicos

Files in This Item:
File Description SizeFormat 
RevalidaçãoAcocoelidia.pdf286,85 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.